# SDR GTIA2017090602165

- Difficulty date: September 6, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 44,983 hours, 21,416 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR OF DIRTY SOCKS DURING DECENT.  FA CONFIRMED SAME ODOR IN CABIN.  PERFORMED TSM 05-50-00-810-831-A, PERFORMED AN ENGINE RUN IAW AMM 71-00-00 AND TSM 05-50-00-810-831-A.  FOUND THE NR 2 PACK TO CAUSE ODOR.
